Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Invariance of immersed Floer cohomology under Maslov flows

Joseph Palmer and Chris Woodward

Algebraic & Geometric Topology 21 (2021) 2313–2410
Abstract

We show that immersed Lagrangian Floer cohomology in compact rational symplectic manifolds is invariant under Maslov flow; this includes coupled mean curvature/Kähler–Ricci flow in the sense of Smoczyk (Leipzig University, 2001). In particular, we show invariance when a pair of self-intersection points is born or dies at a self-tangency, using results of Ekholm, Etnyre and Sullivan (J. Differential Geom. 71 (2005) 177–305). Using this we prove a lower bound on the time for which the immersed Floer theory is invariant under the flow, if it exists. This proves part of a conjecture of Joyce (EMS Surv. Math. Sci. 2 (2015) 1–62).

Keywords
Floer cohomology, mean curvature flow, weakly bounding cochains
Mathematical Subject Classification 2010
Primary: 53D40
References
Publication
Received: 13 August 2019
Revised: 22 October 2020
Accepted: 15 December 2020
Published: 31 October 2021
Authors
Joseph Palmer
Department of Mathematics
University of Illinois at Urbana Champaign
Urbana, IL
United States
Chris Woodward
Department of Mathematics
Rutgers University
Piscataway, NJ
United States